# SDR QXEA2024061800157

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000963
- Aircraft time: 421 hours, 375 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS TOXIC BURNING SMELL FROM FWD GALLEY AFT OVEN. SMELL WAS ALSO DETECTED BY THE FLIGHT CREW. SMELL DISSIPATED WHEN OVEN WAS TURNED OFF. REMOVED FROM SERVICE. PERFORMED GVI OF AFT OVEN IN FWD GALLEY AND PERFORMED OPS TEST OF AFT OVEN IN FWD GALLEY REF E175 AMM 25-37-02-710-802-A. OPS TEST GOOD. NO SCENTS OR ABNORMALITIES NOTED. RETURNED TO SERVICE.
